# SDR DALA2019022601219

- Difficulty date: September 11, 2015
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,441 hours, 37,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE FITTING WAS FOUND CRACKED, TIME LIMITED REPAIR ON DOOR INNER SKIN IN AFT CARGO COMPARTMENT BTW BEAM 4 TO BEAM 5 AND BTW FR 55A TO FR 56 IAW PRI 538027-14 REV. 0,1,2 AND 3 AND ERA 538027-14 REV. A
